# SDR AALA20090324TUL02

- Difficulty date: March 23, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- Aircraft time: 62,916 hours, 33,241 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 593682910
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD END OF RIGHT FOD PANEL ABOVE RIGHT MAIN LANDING GEAR, INBOARD END VERTICAL STIFFENER CRACKED.  INSTALLED NEW VERTICAL STIFFENER PER SRM 51-10-01.
